# SDR UALA2013011600256

- Difficulty date: January 14, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 46,190 hours, 18,913 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS FLASHING THROUGHOUT BACK HALF OF AIRCRAFT.  INSTALLED NEW CIDS DIRECTOR, OPS CHECKED NORMAL.
